# SDR ASAA2023010341406

- Difficulty date: January 3, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,902 hours, 10,298 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Unreliable
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL OVER 35 FT LEFT ILS CRITICAL AREA CLEAR. WIND CALM RWY 16R. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 825 AIRPLANE ALIGNMENT PROBLEMS DURING AUTOLAND APPROACH- FAULT. NO FAULT FOUND. ALL TESTS PASS.
